On Nonlinear Integral Inequalities of Gronwall Type in Two Variables

Full text for this resource is not available from the Research Repository.

Dragomir, Sever S and Kim, Young-Ho (2003) On Nonlinear Integral Inequalities of Gronwall Type in Two Variables. Journal of The Indonesian Mathematical Society, 9 (2). pp. 77-87. ISSN 0854-1380


In this paper we obtain some new nonlinear integral inequality of Gronwall type involving functions of two independent variables which can be used in the analysis of the behavior of the solutions of some partial differential equations.

Item type Article
URI https://vuir.vu.edu.au/id/eprint/2422
Official URL http://www.jims-a.org/index.php/jims/journal/20030...
Subjects Historical > Faculty/School/Research Centre/Department > School of Engineering and Science
Historical > FOR Classification > 0199 Other Mathematical Sciences Information Systems
Keywords ResPubID5800, integral inequality, two independent variables, partial differential equations, nondecreasing, nonincreasing
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login